# SDR SIMA20120315008

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 20,231 hours, 17,472 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4193 THE CREW REPORTED, SUSPECTED THE AIRCRAFT HAD A LIGHTNING STRIKE.  A FAINT BURNING ODOR WAS DETECTED DURING DESCENT INTO ORD IN THE COCKPIT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHECKED ALL LIGHTS AND MONITORS IAW STANDARD MAINTENANCE PRACTICES.  PERFORMED ETN EM-72-034 FOR ENGINE ODOR TROUBLESHOOTING.  NO FAULTS OR SMELL NOTED AT THIS TIME.  COMPLIED WITH LIGHTNING STRIKE INSPECTION IAW WC 05-200-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
